We define and describe the class of quasi-Toplitz functions. We then prove an abstract KAM theorem where the perturbation is in this class. We apply this theorem to a nonlinear Schrodinger equation on the torus T-d, thus proving existence and stability of quasi-periodic solutions.

Procesi, M., Xindong, X.u. (2013). Quasi-töplitz functions in KAM theorem. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 45(4), 2148-2181 [10.1137/110833014].

Quasi-töplitz functions in KAM theorem

PROCESI, MICHELA;
2013-01-01

Abstract

We define and describe the class of quasi-Toplitz functions. We then prove an abstract KAM theorem where the perturbation is in this class. We apply this theorem to a nonlinear Schrodinger equation on the torus T-d, thus proving existence and stability of quasi-periodic solutions.
Procesi, M., Xindong, X.u. (2013). Quasi-töplitz functions in KAM theorem. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 45(4), 2148-2181 [10.1137/110833014].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/139465
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 38
  • ???jsp.display-item.citation.isi??? 37
social impact